# SDR ASAA2014042207559

- Difficulty date: April 22, 2014
- Submitted: April 24, 2014
- Operation: Air carrier
- Aircraft: N569AS
- Make and model: Boeing 737490
- Aircraft serial: 35184
- Aircraft time: 27,227 hours, 8,543 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Control Valve
- Part number: 3989083
- Part serial: 9291
- Condition: Malfunctioned
- Location: Rt A/C Pack
- Part time: 27,234 hours, 8,546 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RT PACK LIGHT ILLUMINATED DURING APPROACH, HIT MC,  LIGHT OUT. ACFT GROUNDED. REPLACED RT TEMP CONTROL VALVE IAW MM TASKS 21-51-10-000-801, 21-51-10-400-801.  PERFORMED PACK/ZONE TEMP CONTROLLER BITE PROCEDURES TEST IAW TASK 21-51-00-700-803. TESTED NORMAL (GREEN). PERFORMED MAINTENANCE PROCEDURES AND REVERSED.
